Biogesic 250 Orange Syrup 60ml
- Biogesic 250 Orange Syrup 60 ml (Paracetamol) is used for the relief of minor aches and pains due to common cold, flu, headache, sore throat, and post-immunization reactions. It is also used for fever reduction.
- Dosage and administration of Biogesic 250: Children 1-2 years: 2.5 mL (½ teaspoonful) Children 3-6 years: 2.5 to 5 mL (½ to 1 teaspoonful) Children 7-12 years: 10 to 15 mL (1 to 1 ½ teaspoonful) Taken orally every 4 hours If a dose is missed, take the next dose if still needed for pain/fever and the subsequent doses every 4-6 hours. Do not double the dose. Biogesic 250 has contraindications to: Allergic to paracetamol Taking other medicines containing paracetamol Anemia Lung, heart, and liver disease
- Biogesic 250 has precautions for people with: Patient with mild arthritis Pain gets worse or lasts more than 3 days Patient had unexpected bruising or bleeding Store at a temperature not exceeding 30°C, away from direct heat and sunlight.
Form / Variation
LTO Registration No.
Mediclick, Caring that Clicks – Proactive, Integrated and Personalized Healthcare
Who Are We?
Mediclick Philippines is a digital pharmacy that connects Filipinos to healthcare products and solutions such as supplements, vitamins, over-the-counter, and prescribed medicines. It is designed to elevate Filipinos pharmacy experience by eliminating the need to go out and gear up for the long lines. We operate a nation-wide logistics network with several warehouses across the country.
What Do We Offer?
We offer not only the convenience of online shopping for medicine and healthcare products at reasonable prices, but also personalized services such as automated subscriptions, consults with medical experts, and diagnostic tests.
Why Order From Us?
We aim to provide you with low prices, genuine products, wide assortment, fast fulfillment, responsive customer service, and a pharmacist on call.